UPM Institutional Repository

The beta burr type X distribution properties with application


Merovci, Faton and Khaleel, Mundher Abdullah and Ibrahim, Noor Akma and Shitan, Mahendran (2016) The beta burr type X distribution properties with application. SpringerPlus, 5 (697). pp. 1-18. ISSN 2193-1801


We develop a new continuous distribution called the beta-Burr type X distribution that extends the Burr type X distribution. The properties provide a comprehensive mathematical treatment of this distribution. Further more, various structural properties of the new distribution are derived, that includes moment generating function and the rth moment thus generalizing some results in the literature. We also obtain expressions for the density, moment generating function and rth moment of the order statistics. We consider the maximum likelihood estimation to estimate the parameters. Additionally, the asymptotic confidence intervals for the parameters are derived from the Fisher information matrix. Finally, simulation study is carried at under varying sample size to assess the performance of this model. Illustration the real dataset indicates that this new distribution can serve as a good alternative model to model positive real data in many areas.

Download File

PDF (Abstract)
The beta burr type X distribution properties with application.pdf

Download (5kB) | Preview
Official URL or Download Paper: http://www.springerplus.com

Additional Metadata

Item Type: Article
DOI Number: https://doi.org/10.1186/s40064-016-2271-9
Publisher: SpringerOpen
Keywords: Quantile function; Moment; Order statistics; Estimation
Depositing User: Ms. Nida Hidayati Ghazali
Date Deposited: 23 Nov 2017 07:55
Last Modified: 23 Nov 2017 07:55
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1186/s40064-016-2271-9
URI: http://psasir.upm.edu.my/id/eprint/52952
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item